# SDR EPUA20130724001

- Difficulty date: July 21, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- Aircraft time: 31,770 hours
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indicator
- Part number: 6225
- Part serial: 128624
- Condition: Leaking
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING FROM BEHIND COPILOTS INSTRUMENTS PANEL.  INVESTIGATION DETERMINED THAT THE FUEL PRESSURE INDICATOR WAS LEAKING FROM THE CASE.  REPLACEMENT OF THE FUEL PRESSURE INDICATOR SOLVED THE PROBLEM.
